He just wants me to to strengthening exercise and acupuncture,and supplements to help with the osteoporosis, I have been very conservative with this medication however my system is dependent, so I have been doing a slow tapper off now taking one half am and one half pm , I cant afford to see the pain management doctors, so I want to know if when I get to the point of not taking any will I still have withdraw effects and if so how long will they last, can I take any supplements to help my body normalize if thus happens,thank you.
Cat; Sorry you are having to go through this all these new laws have our doctors with their tail between their legs. But if you continue to taper down and did not see where you said how many and long this was going to be. Everyone is different on withdrawals some after tapering slowly down and if you're not having many problems with taking 1/2 and 1/2 if you have enough then try to go to 1/2 midday as you start to reach the end of what you have. But as far as withdrawals everyone is different it can be fairly minor to really hard depending on your own system. All of these doctors should continue the patient on these and help them come off of them slowly now just pop it to you that you can't have anymore. But in the meantime drink plenty of water and juice. Some little walks if you can to try and get as much out of your system. I know many of the clinics for pain, stop smoking or alcohol use Vitamin B -100 to help with the stress and side effects of coming off of different substanses. Have you called the pain clinic to see if you can make some kind of arrangements to be able to see one of the Pain doctors? It's just not right for the people that need these to have to suffer it out every day. I feel they have gone too far with this Pain program that the states are doing. And if you think about it and decide to get a Vitamin B-50 or Vitamin B 100 to be taken in the morning, Then talk to your Pharmacist and ask if he or she knows anything else. But normally it is just as I said and try some mild exercise and make sure you are eating healthy. But where ever you are from you should be able to figure a way to see this pain doctor and not suffer some of these clinics might even be county run and work on a sliding scale. But if you are doing okay now with the way you have said and are able to run it to 1/2 daily like I said your withdrawals should not be too bad on you. Chuck1957 And if by chance they are you call your regular doctor and tell them that you need more help getting off of these medications. Have a good weekend .
Hi Cat Lady,
I love your name !
You are barely on anything now.
Taper very slowly for least amount of a revolt by your body.
Most importantly,,, sleep !
If you are not sleeping you will make it harder. Melatonin is an OTC sleep aid that is natural.
Make sure you are eating 3 meals a day or 5 small ones.
Try and keep busy or with someone during this time so you can socialize instead of feeling your body.
I'm curious... Was this your decision ?
If not, did he say why he wants you off?
Did he offer you any alternative medication?
You had back pain severe enough several years ago to warrant Vicodin.
If he didn't do anything new , than why should it have gotten better ?
FYI... Vicodin has Tylenol in it. Perhaps you could use it while you are cutting down.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 May 2014 • 1 answer
Updated 30 Nov 2014 • 4 answers
I was prescribed Norco 10/325 after two failed surgeries. Years later, Norco is no longer effective?
Updated 27 Sep 2017 • 1 answer
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Updated 3 Feb 2018 • 1 answer
Updated 9 Jun 2018 • 1 answer